# SDR 2001UALA00218

- Difficulty date: March 8, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N593UA
- Make and model: Boeing 757222
- Aircraft serial: 28144
- Aircraft time: 15,988 hours, 6,080 cycles
- Engine: Pwa PW2037
- System (JASC): 2460 · DC Power Distribution System
- Part: Connector
- Part number: BACC45FT188P7
- Condition: Broken
- Location: Circuit Breaker
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

120 KTS STBY BUS OFF LIGHT ILLUMINATED.  SELECTED STBY POWER SELECTOR TO BATTERY, OFF LIGHT WENT OUT AND DISCHARGE LIGHT ILLUMINATED. SUPPLEMENTAL DATA UPDATE REPLACED BROKEN CONNECTOR AT DC STANDBY BUSS OFF CIRCUIT BREAKER 6A3. (BOEING SPEC BACC45FT18-8P7)
